# SDR CA951030001

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- System (JASC): 2720 · Rudder Control System
- Part: Bearing Half
- Part number: S16752
- Condition: Cracked
- Location: Rud Pedal Shaft
- Part time: 5,969 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ROUTINE MAINTENANCE FOUND THE UPPER HALF OFTHE PLASTIC RUDDER BEARING FOR THE RUDDER PEDAL CROSS SHAFT CRACKED IN HALF.
